RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 611–618 (Mi mz7884)  

This article is cited in 1 scientific paper (total in 1 paper)

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975

On the best choice of nodes for approximation by splines in the metric of $L_p$

A. A. Liguna, V. F. Storchaib

a Dneprodzerzhinsk Industrial Institute
b Dnepropetrovsk State University

Full text: PDF file (388 kB)

English version:
Mathematical Notes, 1976, 20:4, 899–903

Bibliographic databases:

UDC: 517.5
Received: 19.02.1976

Citation: A. A. Ligun, V. F. Storchai, “On the best choice of nodes for approximation by splines in the metric of $L_p$”, Mat. Zametki, 20:4 (1976), 611–618; Math. Notes, 20:4 (1976), 899–903

Citation in format AMSBIB
\Bibitem{LigSto76}
\by A.~A.~Ligun, V.~F.~Storchai
\paper On the best choice of nodes for approximation by splines in the metric of $L_p$
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 611--618
\mathnet{http://mi.mathnet.ru/mz7884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435666}
\zmath{https://zbmath.org/?q=an:0344.41005}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 899--903
\crossref{https://doi.org/10.1007/BF01098911}


Linking options:
  • http://mi.mathnet.ru/eng/mz7884
  • http://mi.mathnet.ru/eng/mz/v20/i4/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Gorskaya, “An algorithm for linearizing convex extremal problems”, Sb. Math., 201:4 (2010), 471–492  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019